Accessibility navigation


Minimum aberration construction results for nonregular two-level fractional factorial designs

Butler, N.A. (2003) Minimum aberration construction results for nonregular two-level fractional factorial designs. Biometrika, 90 (4). pp. 891-898. ISSN 0006-3444

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/biomet/90.4.891

Abstract/Summary

Nonregular two-level fractional factorial designs are designs which cannot be specified in terms of a set of defining contrasts. The aliasing properties of nonregular designs can be compared by using a generalisation of the minimum aberration criterion called minimum G2-aberration.Until now, the only nontrivial designs that are known to have minimum G2-aberration are designs for n runs and m n–5 factors. In this paper, a number of construction results are presented which allow minimum G2-aberration designs to be found for many of the cases with n = 16, 24, 32, 48, 64 and 96 runs and m n/2–2 factors.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics > Applied Statistics
ID Code:9478
Uncontrolled Keywords:Hadamard matrix, Monic polynomial, Partial aliasing, Regular design, Resolution

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation